Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 295093, 8 pages
Research Article

Some Fixed Point Theorems for Prešić-Hardy-Rogers Type Contractions in Metric Spaces

1Department of Applied Mathematics, Shri Vaishnav Institute of Technology and Science, Gram Baroli, Sanwer Road, Indore 453331, India
2Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 2 January 2013; Accepted 7 February 2013

Academic Editor: NanJing Huang

Copyright © 2013 Satish Shukla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Satish Shukla, and Brian Fisher, “A Generalization of Prešić Type Mappings in Metric-Like Spaces,” Journal of Operators, vol. 2013, pp. 1–5, 2013. View at Publisher · View at Google Scholar
  • Satish Shukla, Slobodan Radojević, Zorica A Veljković, and Stojan Radenović, “Some coincidence and common fixed point theorems for ordered Prešić-Reich type contractions,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 520, 2013. View at Publisher · View at Google Scholar